Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 75, NWS Atlanta, GA

March 25, 2023Fannin County, Gilmer County, Murray County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 25, 2023, 3:29 AM EDT for Fannin County, Gilmer County, Murray County, Georgia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 25, 2023, 3:29 AM EDT (07:29 UTC)
Expired
Mar 25, 2023, 4:15 AM EDT
In force
46 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fannin County, GA, Gilmer County, GA, Murray County, GA

The radar

The Northeast Alabama radar (KHTX), 153 km from the middle of the area, began a volume at 07:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 25, 1:03 AM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.5 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2023-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2023-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1545 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

280 
WUUS52 KFFC 250729
SVRFFC
GAC111-123-213-250815-
/O.NEW.KFFC.SV.W.0075.230325T0729Z-230325T0815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
329 AM EDT Sat Mar 25 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Gilmer County in north central Georgia...
  Northeastern Murray County in northwestern Georgia...
  Northwestern Fannin County in north central Georgia...

* Until 415 AM EDT.

* At 328 AM EDT, a severe thunderstorm was located near Cisco, or 13
  miles northeast of Chatsworth, moving east at 55 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Blue Ridge, Morganton, Jones Mill, Higdon, Loving, Cohutta
  Wilderness, Epworth, Conasauga Lake, Mineral Bluff, Cherry Log,
  Mountaintown, Colwell, Culberson and Copperhill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3499 8414 3471 8440 3470 8467 3499 8467
TIME...MOT...LOC 0728Z 259DEG 47KT 3495 8466 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
337 
WWUS52 KFFC 250803
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
403 AM EDT Sat Mar 25 2023

GAC213-250812-
/O.CAN.KFFC.SV.W.0075.000000T0000Z-230325T0815Z/
Murray GA-
403 AM EDT Sat Mar 25 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MURRAY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 500 AM EDT for
north central and northwestern Georgia.

LAT...LON 3471 8440 3470 8466 3471 8466 3499 8434
      3499 8414
TIME...MOT...LOC 0802Z 259DEG 47KT 3504 8412 

$$

GAC111-123-250815-
/O.CON.KFFC.SV.W.0075.000000T0000Z-230325T0815Z/
Gilmer GA-Fannin GA-
403 AM EDT Sat Mar 25 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM EDT
FOR NORTHWESTERN GILMER AND NORTH CENTRAL FANNIN COUNTIES...

At 402 AM EDT, a severe thunderstorm was located near Culberson, or
near Murphy, moving east at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Blue Ridge, Morganton, Mineral Bluff, Cherry Log, Mountaintown,
Higdon, Loving, Epworth and Culberson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3471 8440 3470 8466 3471 8466 3499 8434
      3499 8414
TIME...MOT...LOC 0802Z 259DEG 47KT 3504 8412 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
986 
WWUS52 KFFC 250814
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
414 AM EDT Sat Mar 25 2023

GAC111-123-250824-
/O.EXP.KFFC.SV.W.0075.000000T0000Z-230325T0815Z/
Gilmer GA-Fannin GA-
414 AM EDT Sat Mar 25 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GILMER AND NORTH
CENTRAL FANNIN COUNTIES WILL EXPIRE AT 415 AM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 500 AM EDT for
north central and northwestern Georgia.

LAT...LON 3471 8440 3470 8466 3471 8466 3499 8434
      3499 8414
TIME...MOT...LOC 0814Z 259DEG 47KT 3507 8395 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 2:26 AM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, Mar 25, 2:26 AM EDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
226 AM EDT Sat Mar 25 2023

...Severe Thunderstorm Watch Issued + 06Z Aviation Discussion...

.UPDATE...
Issued at 157 AM EDT Sat Mar 25 2023

A squall line with embedded strong to severe thunderstorms is
continuing eastward across the Tennessee River Valley with a
threat for severe damaging wind gusts and a decreasing, but still
present, tornado threat. Boundary layer advection of warm, moist
air out of the SSW will continue over the next several hours but
may not be enough to overcome the warm, drier air between 900-600
hPa observed in a special sounding launched at 06Z. Mesoanalysis
shows a sharp cutoff for low- to mid-level moisture near the GA/AL
border which may be the separation line between severe
thunderstorm development, and rapidly diminishing, elevated
storms with a wind gust threat as the storm columns collapse and
surge outward. Therefore, a Severe Thunderstorm Watch has been
issued for portions of North Georgia through 5 AM as the squall
line pushed through the area, however the Watch may be expanded in
time and space as needed.

Thiem

&&

.SHORT TERM...
(This evening through Saturday)
Issued at 329 PM EDT Fri Mar 24 2023

After areas of morning clouds, this afternoon has shaped up to be
another mostly sunny and very warm one as high pressure remains in
control both at the surface and aloft. These tranquil conditions
will persist through this evening but will come to an end beginning
late tonight. Changes will come as a negatively tilted upper trough
rapidly lift northeastward from the Central Plains toward the Great
Lakes region from tonight into Saturday morning. The associated
surface low will drag the trailing surface cold front eastward
across the Tennessee Valley through this time. Ahead of the front, a
line of thunderstorms will be ongoing.

While this convective line will likely be on a very gradual
weakening trend as it approaches our area during the predawn hours
Saturday, it will continue to pose a strong to severe risk.
Instability will be waning with MUCAPE generally in the 200-500 J/kg
across northwest Georgia during the early morning, and the better
forcing and more favorable dynamics will be lifting farther north
with the aforementioned system. However, abundant wind energy will
remain as 0-6km bulk shear values in the 50-70kt range will
accompany the line. While a brief tornado threat is nonzero, the
damaging wind gust threat will be the predominant concern with this
line, particularly with any bowing segments. As far as timing is
concerned, CAMs generally indicate the line will enter northwest
Georgia during the very early morning hours and rapidly push
southeast into the Atlanta metro by the predawn hours. Thereafter, a
gradual weakening trend is expected to continue, but a sporadic
damaging wind gust threat could linger.

The focus will then turn to tomorrow afternoon and any followup
severe thunderstorm potential. The surface cold front will push
southward through the afternoon into an environment characterized by
continued favorable deep-layer shear. With some degree of
atmospheric recovery and destabilization expected, isolated to
scattered convective redevelopment is possible ahead of the front by
the afternoon, particularly for areas south of I-20. The primary
limiting factor will be less defined forcing as the parent storm
system will have lifted well to the north. Despite the expected
sparser coverage and more conditional threat, any storms that are
able to form could pose a damaging wind, hail, or even isolated
tornado threat.

Finally, a Wind Advisory has been issued for far north Georgia from
2 AM through 8 PM Saturday, primarily for higher elevations. Wind
gusts from 30-40 mph are possible outside of any storm-related
gusts. Elsewhere, while breezy conditions are expected, forecast
winds and gusts are likely to remain just below Advisory criteria.

RW

&&

.LONG TERM...
(Sunday morning through next Thursday)
Issued at 329 PM EDT Fri Mar 24 2023

Rather active extended forecast is expected for Georgia, with
wet pattern in place right from the start. Short-term's stalled
front over south Georgia will lift northward Sunday, providing a
focus for new storm development and persistent rainy conditions into
Monday. Expect multiple waves of rain as solid southerly flow
enhances moisture over the area and a series of shortwaves combine
to reinvigorate the activity. While there are some discrepancies
regarding the position of the highest QPF axis, model guidance is
generally in line with showing approximately 0.5-1 inch of rain for
Sunday and Sunday night, and another 1 to 1.5 inches south of I-20
for Monday and Tuesday. Isolated higher amounts (to 2.25 inches) are
currently advertised for west central Georgia Monday and Tuesday. At
this time, given the dry antecedent conditions and the manageable
QPF in the Short Term, the main flooding concern appears to be
Monday and Tuesday. In addition to the flooding threat, there
is a conditional threat for strong to severe storms may also be
possible Sunday -- generally over central Georgia -- with modeled
MU/SBCAPE of at least 1000 J/kg, good lapse rates and moderate
shear. At this time, the SPC has central Georgia in a Marginal Risk
for severe storms Sunday and Sunday night.

Expect a reprieve with clearing conditions Tuesday through
Wednesday as dry zonal flow lingers only briefly. Moisture returns
from the west Thursday (Euro brings it in late in the day, while GFS
is ~12 hours earlier) as shortwave and surface front arrives.
Unfortunately, as of now, next weekend looks wet again as frontal
boundary stalls over the state.

Warm highs are expected Sunday and Monday, with a return to more
seasonal 60s to near 70 for Tuesday and Wednesday. Beyond that,
another warming trend, with late week back into the 80s. Lows will
generally be in the 50s and 60s, except behind the front Wednesday
and Thursday mornings with lows in the 40s.

31

&&

.AVIATION...
(06Z TAFS)
Issued at 157 AM EDT Sat Mar 25 2023

Low MVFR CIGs are moving into the area and expected to be
widespread between 08-10Z with patchy IFR possible. A strong line
of SHRA/TSRA will push SE through the forecast area, impacting
the ATL area in the early morning between 09-13Z, with AHN/CSG
soon to follow, and MCN by late morning. Winds generally SW
between 10-15kts w/ gusts up to 30kts. Skies to clear quickly
after TSRA passage, with VFR as early as 13Z at ATL with
gusts continuing through 00Z.

//ATL Confidence...06Z Update...
Medium on all elements.

Thiem

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          56  79  59  74 /  10  40  70  50
Atlanta         57  78  61  74 /  20  40  70  50
Blairsville     49  75  52  72 /  10  20  60  30
Cartersville    52  80  57  76 /  10  30  70  40
Columbus        62  79  63  77 /  20  70  60  70
Gainesville     54  78  58  74 /  10  30  70  40
Macon           62  79  63  77 /  20  70  60  70
Rome            50  80  57  77 /  10  20  60  30
Peachtree City  56  78  60  75 /  20  50  70  60
Vidalia         66  82  65  80 /  10  50  40  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 8 PM EDT this evening for GAZ001>009-011>016.

&&

SHORT TERM...Thiem
LONG TERM....Vaughn
AVIATION...Thiem
Hazardous weather outlook, Mar 25, 1:41 AM EDT, 1 hour 48 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
141 AM EDT Sat Mar 25 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-260545-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
141 AM EDT Sat Mar 25 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

A severe thunderstorm watch has been issued for northern Georgia
this morning for an approaching line of strong to severe
thunderstorms. The primary threat will be damaging winds,frequent
lightning and isolated tornadoes.

A Wind Advisory is in effect starting at 2 AM Saturday morning for
portions of far north Georgia. Gusts up to 40 mph could bring down
tree limbs and a few power outages may result.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Showers and thunderstorms are expected to continue Saturday
morning through the afternoon as the cold front continues across
the area. Some storms could be strong to severe, with the main
risks being damaging wind gusts, frequent lightning, and a couple
of isolated tornadoes.

The Wind Advisory in far north Georgia will remain in effect until
8 PM Saturday evening. Gusts up to 40 mph could bring down
tree limbs and a few power outages may result.

There is the potential for multiple rounds of heavy showers and
thunderstorms on Sunday through Tuesday, with strong to severe
storms and isolated flash flooding possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Mar 25, 3:04 AM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
304 AM EDT Sat Mar 25 2023

GAZ002-011-019-250800-
Chattooga GA-Walker GA-Floyd GA-
304 AM EDT Sat Mar 25 2023

...A strong thunderstorm will impact portions of northeastern Floyd,
southern Walker and Chattooga Counties through 400 AM EDT...

At 304 AM EDT, a strong thunderstorm was over Cloudland, or 10 miles
west of Summerville, moving east at 55 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Summerville, Trion, Lyerly, Menlo, Subligna, Cloudland, Berryton,
Tidings, Armuchee, Everett Springs and James H. Floyd State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 500 AM EDT for
northwestern Georgia.

&&

LAT...LON 3460 8522 3462 8508 3439 8513 3438 8548
      3459 8553
TIME...MOT...LOC 0704Z 259DEG 48KT 3451 8553

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Mar 25, 3:12 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
312 AM EDT SAT MAR 25 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 AM     TSTM WND GST     TRENTON                 34.87N 85.52W
03/25/2023  M62 MPH          DADE               GA   MESONET

            MESONET STATION GA320 I-59 AT SR 136.

&&
Special weather statement, Mar 25, 3:27 AM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
327 AM EDT Sat Mar 25 2023

GAZ004-005-007-012-250830-
Gilmer GA-Whitfield GA-Gordon GA-Murray GA-
327 AM EDT Sat Mar 25 2023

...A strong thunderstorm will impact portions of southwestern Gilmer,
southern Murray, south central Whitfield and northern Gordon Counties
through 430 AM EDT...

At 326 AM EDT, a strong thunderstorm was over Tilton, or 9 miles
south of Dalton, moving east at 55 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Calhoun, Ellijay, East Ellijay, Resaca, Carters, Talona, Tails Creek,
Redbud, Tilton, Audubon, Sugar Valley, Oakman, Nickelsville and
Roundtop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Severe Thunderstorm Watch remains in effect until 500 AM EDT for
north central and northwestern Georgia.

&&

LAT...LON 3471 8447 3457 8448 3448 8509 3454 8509
      3454 8506 3457 8506 3458 8507 3459 8506
      3461 8506 3462 8505 3468 8503
TIME...MOT...LOC 0726Z 259DEG 47KT 3464 8498

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 2:30 AM EDTSevere Thunderstorm WarningFFCDade, Walker60 min
Mar 25, 2:35 AM EDTTornado Warning Tornado observedFFCDade, Walker18 min
Mar 25, 2:49 AM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield41 min
Mar 25, 3:04 AM EDTSpecial Weather StatementFFCChattooga56 min
Mar 25, 3:06 AM EDTSevere Thunderstorm WarningFFCMurray, Whitfield39 min
Mar 25, 3:27 AM EDTSpecial Weather StatementFFCGordon63 min
Mar 25, 4:01 AM EDTSpecial Weather StatementFFCTowns, Union59 min
Mar 25, 4:26 AM EDTSpecial Weather StatementFFCDawson, Gilmer, Pickens34 min
Mar 25, 4:27 AM EDTSpecial Weather StatementFFCBartow33 min
Mar 25, 6:55 AM EDTSpecial Weather StatementFFCCoweta35 min
Mar 25, 7:01 AM EDTSevere Thunderstorm WarningFFCCoweta, Fayette17 min
Mar 25, 10:36 AM EDTSpecial Weather StatementFFCPeach39 min
Mar 25, 11:08 AM EDTSpecial Weather StatementFFCHouston37 min
Mar 25, 11:26 AM EDTSpecial Weather StatementFFCBleckley49 min
Mar 25, 11:52 AM EDTSpecial Weather StatementFFCTreutlen38 min
Mar 25, 2:28 PM EDTSpecial Weather StatementFFCMuscogee32 min
Mar 25, 2:44 PM EDTSpecial Weather StatementFFCHouston31 min
Mar 25, 2:57 PM EDTSpecial Weather StatementFFCTalbot33 min
Mar 25, 3:11 PM EDTSpecial Weather StatementFFCBleckley34 min
Mar 25, 3:18 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Houston, Laurens42 min
Mar 25, 3:34 PM EDTSpecial Weather StatementFFCPulaski26 min
Mar 25, 3:48 PM EDTSpecial Weather StatementFFCDooly27 min
Mar 25, 4:03 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens42 min
Mar 25, 4:15 PM EDTTornado WarningFFCLaurens15 min
Mar 25, 4:21 PM EDTSpecial Weather StatementFFCPulaski24 min
Mar 25, 4:22 PM EDTSpecial Weather StatementFFCSumter23 min
Mar 25, 4:27 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski48 min
Mar 25, 4:28 PM EDTSpecial Weather StatementFFCDooly32 min
Mar 25, 4:40 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCEmanuel, Laurens, Montgomery, Toombs, Treutlen50 min
Mar 25, 4:57 PM EDTSpecial Weather StatementFFCSchley33 min
Mar 25, 5:03 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCDodge, Laurens42 min
Mar 25, 5:12 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Macon, Schley, Sumter28 min
Mar 25, 5:15 PM EDTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs, Treutlen30 min
Mar 25, 5:23 PM EDTSevere Thunderstorm WarningFFCStewart, Sumter, Webster18 min
Mar 25, 5:38 PM EDTSevere Thunderstorm WarningFFCLaurens, Montgomery, Toombs, Treutlen, Wheeler33 min
Mar 25, 5:40 PM EDTSpecial Weather StatementFFCWebster35 min
Mar 25, 6:10 PM EDTSpecial Weather StatementFFCToombs35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.